Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 116, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2011, 12:14 AM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 12:14 AM EDT (04:14 UTC)
- Expired
- May 11, 2011, 1:00 AM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:28 AM EDT | HAIL 1.75 | Blue Creek, OH | |
| May 11, 1:00 AM EDT | HAIL 1 | Garrison, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
769
WUUS51 KILN 110414
SVRILN
KYC135-OHC001-145-110500-
/O.NEW.KILN.SV.W.0116.110511T0414Z-110511T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1214 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
EASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
WESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 100 AM EDT.
* AT 1211 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR WAMSLEY...MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...
VANCEBURG...
CAMP DIX...
IN ADDITION...OTWAY...WAMSLEY...BLUE CREEK...LOMBARDSVILLE...
CONCORD...CARRS...TURKEY CREEK LAKE AND ROME ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3853 8362 3899 8350 3896 8312 3872 8302
3870 8303 3868 8302 3863 8306 3859 8307
3854 8311 3847 8323
TIME...MOT...LOC 0414Z 335DEG 25KT 3884 8329
$$
HATZOS2 follow-up statements
566
WWUS51 KILN 110434
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT WED MAY 11 2011
KYC135-OHC001-145-110500-
/O.CON.KILN.SV.W.0116.000000T0000Z-110511T0500Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
1234 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR WESTERN SCIOTO...EASTERN ADAMS AND NORTHERN LEWIS COUNTIES...
AT 1233 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR BLUE CREEK...MOVING SOUTH AT 35 MPH.
THE PUBLIC REPORTED HAIL TO ONE INCH IN DIAMETER AS THIS
THUNDERSTORM PASSED THROUGH PEEBLES.
LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...VANCEBURG AND CAMP DIX.
IN ADDITION...TURKEY CREEK LAKE...CARRS...ROME...FRIENDSHIP...HERRON
HILL...FIREBRICK...SAINT PAUL AND BUENA VISTA ARE NEAR THE PATH OF
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3853 8362 3895 8351 3893 8311 3872 8302
3870 8303 3868 8302 3863 8306 3859 8307
3854 8311 3847 8323
TIME...MOT...LOC 0434Z 344DEG 29KT 3873 8329
$$
HATZOS461
WWUS51 KILN 110444
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1244 AM EDT WED MAY 11 2011
KYC135-OHC001-145-110500-
/O.CON.KILN.SV.W.0116.000000T0000Z-110511T0500Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
1244 AM EDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR WESTERN SCIOTO...SOUTHEASTERN ADAMS AND NORTHERN LEWIS
COUNTIES...
AT 1241 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR TURKEY CREEK LAKE...
MOVING SOUTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
VANCEBURG AND CAMP DIX.
IN ADDITION...FRIENDSHIP...HERRON HILL...FIREBRICK...SAINT PAUL...
BUENA VISTA...SANDY SPRINGS...CHARTERS AND GARRISON ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8355 3887 8347 3889 8310 3872 8302
3870 8303 3868 8302 3863 8306 3859 8307
3854 8311 3847 8323
TIME...MOT...LOC 0444Z 344DEG 29KT 3870 8326
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:08 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 10, 10:08 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT TUE MAY 10 2011 .SYNOPSIS... A MID LVL RIDGE AXIS LOCATED FROM THE WESTERN GREAT LAKES SOUTHWARD TO THE LOWER MISSISSIPPI VALLEY WILL MOVE SLOWLY EAST ACROSS THE FORECAST AREA THROUGH THE END OF THE WORK WEEK. MEANWHILE...A WARM FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION...EVENTUALLY WASHING OUT BY THE END OF THE WORK WEEK. SUMMER-LIKE TEMPERATURES CAN BE EXPECTED DURING THIS PERIOD. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A SLOW MOVING MOISTURE BOUNDARY IS ORIENTED NW TO SE ACROSS THE OHIO VALLEY BETWEEN DAYTON AND COLUMBUS TONIGHT. THIS BOUNDARY WILL COMBINE WITH AMPLE INSTABILITY TO ALLOW THUNDERSTORMS TO TRIGGER THROUGHOUT THE LATE EVENING HOURS. ONCE ENOUGH DIURNAL COOLING OCCURS LATER TONIGHT...EXPECT THE ACTIVITY TO DIMINISH INTO THE MORNING. PATCHY FOG ALREADY DEVELOPING WILL CONTINUE TO DEVELOP THROUGHOUT THE NIGHTTIME...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL TODAY. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... A SUMMER-LIKE PATTERN IS IN THE OFFING DURING THE SHORT TERM PERIOD. A MID LVL RIDGE AXIS WILL SLOWLY MOVE EAST ACRS THE FORECAST AREA THROUGH THE PERIOD. HOWEVER...THE RIDGE WILL NOT BRING COMPLETE DRY WEATHER AS A WARM AND HUMID AIRMASS WILL BE IN PLACE. THIS...ALONG WITH WEAK LOW LEVEL FORCING AND WEAK WX DISTURBANCES ROTATING THROUGH THE UPPER LEVEL FLOW...WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL LIKELY OCCUR DURING THE PEAK HEATING OF THE DAY INTO THE EVENING HOURS. HIGHS IN THE LOWER AND MID 80S AND LOWS IN THE LOWER AND MID 60S ARE EXPECTED WEDNESDAY AND THURSDAY. ON FRIDAY...MORE CLOUD COVER A LITTLE HIGHER CHC FOR PCPN WILL TEMPER HIGHS DOWN INTO THE UPPER 70S TO THE LOWER 80S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... SHOWER AND THUNDERSTORM ACTIVITY IS COMING TO AN END ACROSS MUCH OF OUR AREA WITH BROKEN MID AND UPPER LEVEL CLOUD COVER REMAINING. CANNOT RULE OUT ISOLATED SHOWERS OVERNIGHT ALONG A BOUNDARY THAT IS CURRENTLY IN PLACE ACROSS THE REGION. EXPECT GRADUAL CLEARING TONIGHT...HOWEVER PATCHY FOG WILL BE POSSIBLE. CURRENTLY HAVE MVFR FORECAST OVERNIGHT FOR LUK/DAY...KEEPING IN MIND THAT IF FOG DOES BEGIN TO DEVELOP...THAT VISIBILITIES AND CEILINGS MAY BECOME WORSE THAN CURRENTLY FORECAST. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON...WITH LESS OVERALL COVERAGE COMPARED TO TUESDAY. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...LATTO SHORT TERM...HICKMAN LONG TERM...HICKMAN AVIATION...LATTO
Hazardous weather outlook, May 10, 8:31 PM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 831 PM EDT TUE MAY 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-120045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 831 PM EDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 10, 11:24 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM FLASH FLOOD FRANKFORT 39.40N 83.18W
05/10/2011 ROSS OH LAW ENFORCEMENT
SEVERAL ROADS WITH HIGH WATER/FLOODING
&&
MPADGETTSpecial weather statement, May 10, 11:24 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT TUE MAY 10 2011
KYZ100-OHZ088-110345-
LEWIS KY-SCIOTO OH-
1124 PM EDT TUE MAY 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND
NORTHEASTERN LEWIS COUNTIES THROUGH 1145 PM EDT...
AT 1120 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GARRISON...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PORTSMOUTH.
ALSO...GARRISON...REXTON...FRIENDSHIP...SAINT PAUL AND FIREBRICK ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3853 8326 3875 8324 3874 8295 3872 8297
3872 8302 3870 8303 3868 8302 3863 8306
3859 8307 3855 8310 3851 8316
HATZOSLocal storm report, May 10, 11:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1143 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM FLASH FLOOD 5 NW BAINBRIDGE 39.28N 83.29W
05/10/2011 ROSS OH TRAINED SPOTTER
WATER ACROSS ROADS WITH SOME ROAD DAMAGE REPORTED
&&
ASLLocal storm report, May 10, 11:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1144 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 5 NW BAINBRIDGE 39.28N 83.29W
05/10/2011 E1.75 INCH ROSS OH TRAINED SPOTTER
&&
ASLSpecial weather statement, May 10, 11:54 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1154 PM EDT TUE MAY 10 2011
OHZ052>055-064-110430-
CHAMPAIGN OH-CLARK OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
1154 PM EDT TUE MAY 10 2011
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PICKAWAY...MADISON...WESTERN FRANKLIN...EASTERN CLARK AND
SOUTHEASTERN CHAMPAIGN COUNTIES THROUGH 1230 AM EDT...
AT 1150 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
OVER CLARK...CHAMPAIGN...AND MADISON COUNTIES. THESE STORMS ARE
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...JEFFERSON...
HILLIARD...LAKE DARBY AND MOUNT STERLING.
ALSO...LAFAYETTE...AMITY...SOUTH SOLON...MADISON LAKE...MIDWAY...
LILLY CHAPEL...BIG PLAIN AND NEW ROME ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3969 8304 3969 8326 3972 8362 4003 8379
4012 8370 4011 8314
HATZOSLocal storm report, May 10, 11:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 PM EDT TUE MAY 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 2 SW WASHINGTON COURT H 39.52N 83.46W
05/10/2011 E0.75 INCH FAYETTE OH PUBLIC
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 10:44 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 3 hr |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Madison, Ross | 46 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:24 AM EDT | Flash Flood Warning | ILN | Logan | 3 hr |
| May 11, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 49 min |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:02 AM EDT | Flash Flood Warning | ILN | Hardin | 101 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
| May 10, 9:58 PM EDT | Special Weather Statement | ILN | Greenup | 17 min |
| May 10, 11:24 PM EDT | Special Weather Statement | ILN | Greenup | 21 min |
| May 11, 2:03 AM EDT | Special Weather Statement | ILN | Lewis | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.